Doctor insights on:
Should I Take Niacin If I Have A Uti
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
Antibiotic: To be sure of which antibiotic (A) to take, you need to have your urine cultured. This will tell you the bacterium that is causing your UTI and antibiotics can effectively treat it.You can start a broad spectrum A at first and if the bacterium is resistant to it, it can be switched to one that is effective in treating it. Good luck. ...Read more
Maybe: This depends on what you are using the Ciprofloxacin for. It will not cure yeast infections and may prolong the yeast infection or create an environment for reinfection after treatment. If the Ciprofloxacin is for another infection and needed to cure that, the therapy for the yeast infection may need to be prolonged. ...Read more
Will i be ok if I have to wait a week to see gyn i think I have BV or vaganitis again i just finished taking antibiotics I have been haviing trouble n?
Vaginitis after Abx: It is common for women to have vaginitis, typically an overgrowth of natural bacteria or yeast, after taking antibiotics (abx). Drinking plain water and keeping diuretics (e.g. Soda / pop, coffee, tea, juice, flavored water, electrolyte drinks) to a minimum to allow the vaginal vault to clean itself out naturally is safe to try before consulting a health provider. ...Read more
I have low potassium and take supplements for it, but should I still get a blood test done? And would I have to stop taking them if i did?
Low potassium: You low potassium (k) is a problem. You're vomiting, that will cause a low k. You do not list that you are taking any diuretics that would lose both k and magnesium (m). Patients with m deficits have low k levels that cannot be corrected until their m is normal. There are renal losses of k that could give you a low k blood level. See you physician and find out why you are vomiting ; check k and m. ...Read more
Sage Suggestion: It sounds like you already know the answer. If you do not have a deficiency of L Lysine there is no reason to take it. Lysine is an amino acid used to treat cold sores. There are other OTC and prescription meds that can treat Herpes Simplex viruses better. Lysine has not been approved by the FDA for HSV suppression. Go on line to read about natural sources of Lysine from food. ...Read moreSee 2 more doctor answers
I have a full prescription for Bactrim and I wanted to know if I could take it for my UTI and URI?
Maybe, maybe not: Your question is unclear. If prescribed by a health professional for either of these conditions, take it as directed. If not, contact a doctor for personal advice. Bactrim is often used and effective for UTI, but no antibiotic is likely to help a URI, which probably is a viral infection. (Viral infections are not helped by antibiotics.) ...Read more
Allegra-D or NSAIDs: The best treatment for a sinus headache is an antihistamine with sudafed such as allegra-d, claritin-d or zyrtec-d. This often relieves the symptoms in 2-4 hours. For more immediate treatment nsaids like Motrin or advil are helpful. For chronic sinus headaches, you should see an ENT speicialist to determine the cause. Nasal steroid sprays and neilmed sinus rinses can help too. ...Read moreSee 2 more doctor answers
I have heartburn almost every day unless i take my daily Prilosec otc. I haven't seen a doc for it yet. Should i see about an endoscopy?
Consider one: Perhaps, you are eating and drinking something that precipitate your heartburn- caffeinated drinks, alcohol, spicy foods, energy drinks. This could be the reason why you have continuous heartburn despite taking prilosec. Cut down on intake of these. Be tested for h pylori anitbody. In addition to prolosec, you may take ad if your symptoms are getting worse, consider having an endoscopy. ...Read more
What should I do if I have been drinking, am a little tipsy, have a toothache and want to take ibuprofen. Is that safe?
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more
- Talk to a doctor live online for free
- How many mg of niacin should i take?
- How long should i take antibiotics for uti?
- What medicine should i take for a uti?
- Ask a doctor a question free online
- How long should i take amoxicillin for uti?
- How long should i take amoxicillin for a uti?
- What should i do if i have a uti?
- How much niacin should i take to lower cholesterol?
- Talk to a cardiologist online